A bounded domain in$C$^{$N$}which embeds holomorphically into$C$^{$N$+1}

Josip Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332876

Arkiv for Matematik, 35, (2), 313-325, 1996.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 211 downloads ] [ 0 comments ]
@inproceedings{josip1996a,
  title={A bounded domain in$C$^{$N$}which embeds holomorphically into$C$^{$N$+1}},
  author={Josip Globevnik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551079364685},
  booktitle={Arkiv for Matematik},
  volume={35},
  number={2},
  pages={313-325},
  year={1996},
}
Josip Globevnik. A bounded domain in$C$^{$N$}which embeds holomorphically into$C$^{$N$+1}. 1996. Vol. 35. In Arkiv for Matematik. pp.313-325. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551079364685.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved